University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Nonlinear mapping of uncertainties in celestial mechanics

Valli, M, Armellin, R, Di Lizia, P and Lavagna, MR (2013) Nonlinear mapping of uncertainties in celestial mechanics Journal of Guidance, Control, and Dynamics, 36 (1). pp. 48-63.

[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)

Abstract

The problem of nonlinear uncertainty propagation represents a crucial issue in celestial mechanics. In this paper, a method for nonlinear propagation of uncertainty based on differential algebra is presented. Working in the differential algebra framework enables a general approach to nonlinear uncertainty propagation that can provide highly accurate estimate with low computational cost. The nonlinear mapping of the statistics is shown here, adopting the two-body problem as the working framework, including coordinate system transformations. The general feature of the proposed method is also demonstrated by presenting long-term integrations in complex dynamic systems, such as the n-body problem or the simplified general perturbation model.

Item Type: Article
Authors :
AuthorsEmailORCID
Valli, MUNSPECIFIEDUNSPECIFIED
Armellin, RUNSPECIFIEDUNSPECIFIED
Di Lizia, PUNSPECIFIEDUNSPECIFIED
Lavagna, MRUNSPECIFIEDUNSPECIFIED
Date : 1 January 2013
Identification Number : https://doi.org/10.2514/1.58068
Copyright Disclaimer : Copyright © 2012 by the American Institute of Aeronautics and Astronautics, Inc. All rights reserved.
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 15:33
Last Modified : 28 Mar 2017 15:33
URI: http://epubs.surrey.ac.uk/id/eprint/812993

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800